Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Handle decompositions of rational homology balls and Casson–Gordon invariants
Authors: Aceto, Paolo; Golla, Marco; Lecuona, Ana G.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Proceedings of the American Mathematical Society
Volume: 146
Issue / Number: 9
Start Page: 4059
End Page: 4072
Document Type: Article
ID: 743122.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.